# SDR DALA2015061103756

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STA Y=769-788 BETWEEN LONGERONS 27-28RT.  THE INTERCOSTAL WAS REPLACED IAW DWG 9915554, REV J, SRM 51-10-4, 51-30-1, 51-30-2, 51-30-5, AND 51-10-3 PAR 14-21.
